Alert archive / California / Wind Advisories in 2020
Wind Advisory 17, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Feb 29, 2020, 9:18 AM PST. It took effect at Feb 29, 2020, 12:00 PM PST. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Feb 29, 2020, 9:18 AM PST (17:18 UTC)
- In effect from
- Feb 29, 2020, 12:00 PM PST
- Expired
- Mar 1, 2020, 7:05 PM PST
- In force
- 31 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted.
963 WWUS76 KLOX 291718 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 918 AM PST Sat Feb 29 2020 CAZ059-010200- /O.NEW.KLOX.WI.Y.0017.200229T2000Z-200302T0500Z/ Antelope Valley- Including the cities of Lancaster and Palmdale 918 AM PST Sat Feb 29 2020 ...WIND ADVISORY IN EFFECT UNTIL 9 PM PST SUNDAY... * WHAT...Southwest winds increasing to 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Antelope Valley. Strongest in the foothills and western valley. * WHEN...Until 9 PM PST Sunday. * IMPACTS...Gusty winds and reduced visibility from blowing dust will make driving difficult. Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Highway 14, especially between Acton and Palmdale, and Highway 138 will be most impacted by the gusty winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MW
6 follow-up statements
111 WWUS76 KLOX 010124 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 524 PM PST Sat Feb 29 2020 CAZ059-010530- /O.CON.KLOX.WI.Y.0017.000000T0000Z-200302T0500Z/ Antelope Valley- Including the cities of Lancaster and Palmdale 524 PM PST Sat Feb 29 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY... * WHAT...Southwest winds increasing to 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Antelope Valley. Winds will be strongest in the foothills and western portion. * WHEN...Until 9 PM PST Sunday. * IMPACTS...Gusty winds and reduced visibility from blowing dust will make driving difficult. Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Roadway affected by gusty winds include Highway 14, especially between Acton and Palmdale, and Highway 138. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Hall
412 WWUS76 KLOX 010342 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 742 PM PST Sat Feb 29 2020 CAZ039-011300- /O.EXB.KLOX.WI.Y.0017.000000T0000Z-200301T1700Z/ Santa Barbara County South Coast- Including the cities of Santa Barbara, Montecito, and Carpinteria 742 PM PST Sat Feb 29 2020 ...WIND ADVISORY IN EFFECT UNTIL 9 AM PST SUNDAY... * WHAT...North winds 15 to 25 mph with gusts up to 45 mph, strongest through passed and canyons. * WHERE...Santa Barbara County South Coast. * WHEN...Until 9 AM PST Sunday. * IMPACTS...Gusty winds and reduced visibility from blowing dust will make driving difficult. Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Roadway affected by gusty winds include Highway 14, especially between Acton and Palmdale, and Highway 138. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ059-011300- /O.CON.KLOX.WI.Y.0017.000000T0000Z-200302T0500Z/ Antelope Valley- Including the cities of Lancaster and Palmdale 742 PM PST Sat Feb 29 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY... * WHAT...Southwest winds increasing to 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Antelope Valley. Winds will be strongest in the foothills and western portion. * WHEN...Until 9 PM PST Sunday. * IMPACTS...Gusty winds and reduced visibility from blowing dust will make driving difficult. Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Roadway affected by gusty winds include Highway 14, especially between Acton and Palmdale, and Highway 138. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
797 WWUS76 KLOX 010614 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 1014 PM PST Sat Feb 29 2020 CAZ052-011415- /O.EXA.KLOX.WI.Y.0017.000000T0000Z-200301T1700Z/ Santa Barbara County Mountains- Including the cities of San Marcos Pass, San Rafael Wilderness Area, and Dick Smith Wilderness Area 1014 PM PST Sat Feb 29 2020 ...WIND ADVISORY IN EFFECT UNTIL 9 AM PST SUNDAY... * WHAT...Northwest to north winds 20 to 30 mph with gusts up to 45 mph, strongest through passes and canyons. Local gusts to 50 mph possible. * WHERE...Santa Barbara County Mountains. * WHEN...Until 9 AM PST Sunday. * IMPACTS...Gusty winds will make driving difficult and could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...This includes Highways 101, 154 and 192...as well as the Gaviota and San Marcos Passes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ039-011415- /O.CON.KLOX.WI.Y.0017.000000T0000Z-200301T1700Z/ Santa Barbara County South Coast- Including the cities of Santa Barbara, Montecito, and Carpinteria 1014 PM PST Sat Feb 29 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY... * WHAT...Northwest to north winds 15 to 30 mph with gusts up to 45 mph, strongest through passes and canyons. Local gusts to 50 mph possible. * WHERE...Santa Barbara County South Coast. * WHEN...Until 9 AM PST Sunday. * IMPACTS...Gusty winds will make driving difficult and could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Roadways affected by gusty winds include This includes Highways 101, 154 and 192...as well as the Gaviota and San Marcos Passes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ059-011415- /O.CON.KLOX.WI.Y.0017.000000T0000Z-200302T0500Z/ Antelope Valley- Including the cities of Lancaster and Palmdale 1014 PM PST Sat Feb 29 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Antelope Valley. Winds will be strongest in the foothills and western portion. * WHEN...Until 9 PM PST Sunday. * IMPACTS...Gusty winds and reduced visibility from blowing dust will make driving difficult. Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Roadways affected by gusty winds include Highway 14, especially between Acton and Palmdale, and Highway 138. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Hall
471 WWUS76 KLOX 011226 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 426 AM PST Sun Mar 1 2020 CAZ040-041-012300- /O.EXB.KLOX.WI.Y.0017.200301T2000Z-200302T0400Z/ Ventura County Coast- Los Angeles County Coast including Downtown Los Angeles- Including the cities of Ventura, Oxnard, Camarillo, Malibu, Santa Monica, Beverly Hills, Hollywood, and Long Beach 426 AM PST Sun Mar 1 2020 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM PST THIS EVENING... * WHAT...West winds 15 to 25 mph with gusts up to 40 mph expected. strongest along the coast * WHERE...Ventura County Coast and Los Angeles County Coast including Downtown Los Angeles. * WHEN...From noon today to 8 PM PST this evening. * IMPACTS...Gusty winds will make driving difficult and could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Roadways affected by gusty winds include Pacific Coast Highway, Highways 101...105 and the 405. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ039-052-012300- /O.EXT.KLOX.WI.Y.0017.000000T0000Z-200302T0400Z/ Santa Barbara County South Coast-Santa Barbara County Mountains- Including the cities of Santa Barbara, Montecito, Carpinteria, San Marcos Pass, San Rafael Wilderness Area, and Dick Smith Wilderness Area 426 AM PST Sun Mar 1 2020 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM PST THIS EVENING... * WHAT...Northwest to north winds 15 to 30 mph with gusts up to 45 mph, strongest through passes and canyons. Local gusts to 50 mph possible. * WHERE...Santa Barbara County South Coast. * WHEN...Until 8 PM PST this evening. * IMPACTS...Gusty winds will make driving difficult and could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Roadways affected by gusty winds include This includes Highways 101, 154 and 192...as well as the Gaviota and San Marcos Passes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ059-012300- /O.EXT.KLOX.WI.Y.0017.000000T0000Z-200302T0400Z/ Antelope Valley- Including the cities of Lancaster and Palmdale 426 AM PST Sun Mar 1 2020 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM PST THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Antelope Valley. Winds will be strongest in the foothills and western portion. * WHEN...Until 8 PM PST this evening. * IMPACTS...Gusty winds and reduced visibility from blowing dust will make driving difficult. Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Roadways affected by gusty winds include Highway 14, especially between Acton and Palmdale, and Highway 138. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CK/DB
897 WWUS76 KLOX 011910 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 1110 AM PST Sun Mar 1 2020 CAZ039-052-020400- /O.CON.KLOX.WI.Y.0017.000000T0000Z-200302T0400Z/ Santa Barbara County South Coast-Santa Barbara County Mountains- Including the cities of Santa Barbara, Montecito, Carpinteria, San Marcos Pass, San Rafael Wilderness Area, and Dick Smith Wilderness Area 1110 AM PST Sun Mar 1 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING... * WHAT...Northwest to north winds 15 to 30 mph with gusts up to 45 mph, strongest through passes and canyons. * WHERE...Santa Barbara County South Coast and mountains. * WHEN...Until 8 PM PST this evening. * IMPACTS...Gusty winds will make driving difficult and could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Roadways affected by gusty winds include This includes Highways 101, 154 and 192...as well as the Gaviota and San Marcos Passes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ059-020400- /O.CON.KLOX.WI.Y.0017.000000T0000Z-200302T0400Z/ Antelope Valley- Including the cities of Lancaster and Palmdale 1110 AM PST Sun Mar 1 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Antelope Valley. Winds will be strongest in the foothills and western portion. * WHEN...Until 8 PM PST this evening. * IMPACTS...Gusty winds and reduced visibility from blowing dust will make driving difficult. Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Roadways affected by gusty winds include Highway 14, especially between Acton and Palmdale, and Highway 138. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ040-041-020400- /O.CON.KLOX.WI.Y.0017.200301T2000Z-200302T0400Z/ Ventura County Coast- Los Angeles County Coast including Downtown Los Angeles- Including the cities of Ventura, Oxnard, Camarillo, Malibu, Santa Monica, Beverly Hills, Hollywood, and Long Beach 1110 AM PST Sun Mar 1 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING... * WHAT...West winds 15 to 25 mph with gusts up to 40 mph expected. Strongest along the coast. * WHERE...Ventura County Coast and Los Angeles County Coast including Downtown Los Angeles. * WHEN...Until 8 PM PST this evening. * IMPACTS...Gusty winds will make driving difficult and could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Roadways affected by gusty winds include Pacific Coast Highway, Highways 101...105 and the 405. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MW
062 WWUS76 KLOX 020305 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 705 PM PST Sun Mar 1 2020 CAZ039>041-052-059-020415- /O.CAN.KLOX.WI.Y.0017.000000T0000Z-200302T0400Z/ Santa Barbara County South Coast-Ventura County Coast- Los Angeles County Coast including Downtown Los Angeles- Santa Barbara County Mountains-Antelope Valley- Including the cities of Santa Barbara, Montecito, Carpinteria, Ventura, Oxnard, Camarillo, Malibu, Santa Monica, Beverly Hills, Hollywood, Long Beach, San Marcos Pass, San Rafael Wilderness Area, Dick Smith Wilderness Area, Lancaster, and Palmdale 705 PM PST Sun Mar 1 2020 ...WIND ADVISORY IS CANCELLED... Winds have diminished across our region, allowing for the cancellation of the wind advisory. Breezy wind conditions can still be expected through the night. $$ Gomberg
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Feb 29, 9:12 AM PST, 6 minutes earlier.
Area forecast discussion, Feb 29, 9:12 AM PST, 6 minutes before
Area Forecast Discussion
National Weather Service Los Angeles/Oxnard CA
912 AM PST Sat Feb 29 2020
.SYNOPSIS...29/818 AM.
Onshore flow will increase today ahead of an approaching storm
system and temperatures will hover around normal. There will be a
chance of light rain and mountain snow showers on Sunday along
with gusty winds and temperatures below normal. Dry weather and
sunny skies return next week with a warming trend expected.
&&
.SHORT TERM (TDY-MON)...29/911 AM.
A couple things of interest with today's weather. Main thing is
the significant onshore trend, from -3.5mb (LAX-DAG) yesterday to
+2mb and rising rapidly this morning. Satellite imagery indicating
some mountain wave activity over the southern Sierra and some
other gravity wave signals across the deserts. Given the strong
onshore trends today we're probably going to see winds reaching
near or slightly exceeding advisory levels in parts of the the
Antelope Valley by this afternoon (particularly the foothills and
western portion) and continuing into Sunday. Will likely be
issuing a Wind Advisory for the AV this morning.
Also noting some vertical cloud development in the line of clouds
stretching across the Channel Islands this morning associated with
a weak trough coming through southern California. Radars are
picking up on some light echoes aloft from Santa Cruz Island to
Catalina and there were some virga observations this morning.
Very doubtful we'll see measurable precip from this but would not
be totally surprised if a few sprinkles reach the surface south of
Pt Conception.
As noted below the onshore push today will result in a big
temperature drop from the 80s we've seen the last few days to
mostly 60s to lower 70s today.
A rapidly deepening marine layer this evening into Sunday morning
in tandem with the onshore push and rapid cooling aloft could
lead to the development of some drizzle or light rain across parts
of LA County, especially the eastern San Gabriel foothills.
***From Previous Discussion***
High temperatures will crash once again on Sunday an additional 8
to 15 degrees with most lowland areas only reaching the upper 50s
to lower 60s. Quite a change from the record heat the last few
days. By Sunday afternoon, a closed low develops over Central
California. Models are in slight disagreement where the upper low
tracks after that. The NAM-WRF, and European models keep the upper
low off the coast while it pivots towards San Diego/Nrn Baja
Sunday evening, while the GFS moves over LA/Ventura Counties early
Sunday evening. Model ensembles remain consistent in bringing
variable light showers to the region with snow levels lowering to
around 3000-4000 ft. Preliminary rainfall totals will vary quite a
bit based on the uncertainty of low tracking towards Nrn Baja,
and lack of moisture. Some locations might not see any rain,
otherwise most areas will receive between 0.10" and 0.25 " with
local amounts near a half inch across the Eastern San Gabriel
Mtns.
With snow levels this low, the I-5 Corridor between Templin
Highway and the Grapevine could see some hazardous driving
conditions due to icy and windy conditions with light snow
accumulations. Above 4500 ft, expect between 1-2 inches of
snowfall, locally 3-5 inches across the higher terrain of the
Eastern San Gabriel Mtns from Sunday through early Monday morning.
Latest model runs were hinting at some brief wrap around moisture
Monday morning across the Eastern Antelope Valley and adjacent
San Gabriel Mountains which could bring a dusting of snow across
the Antelope Valley foothills possibly affecting Hwy 138 from
Llano to Littlerock. With the core of the low moving overhead or
just to the west with cold 500 mb temps between -25 and -30 C that
could destabilize the atmosphere, there will be a slight chance
of thunderstorms starting Sunday afternoon north of Point
Conception then spreading south by the evening.
Wind advisories will likely be needed Sunday afternoon and evening
as west to northwest winds associated with the system, will affect
coastal areas including the L.A/Ventura Coastal areas, as well as
NW winds across the Central Coast. The Antelope Valley will be
affected as well with strong W to NW winds by Sunday afternoon and
continuing into the evening. A winter Wx advisory might be needed
for the local mountains as well, especially the L.A. County
Mountains Sunday through early monday morning.
There may be some lingering light showers early Monday morning
over eastern LA County as the upper-level low exits to the south and
east. Otherwise Monday will be dry with decreasing clouds through
the day. Winds will shift from the northwest to more northerly and
there may be advisory level gusts over the mountains and Santa
Barbara South Coast as northerly gradients increase. Temperatures
will rebound a bit to the mid to upper 60s.
.LONG TERM (TUE-FRI)...29/320 AM.
Both the GFS and European models are in good agreement through
Wednesday before showing some minor differences with the placement
of the ridge-trough axis over the region. Overall, the weather
looks to be fairly uneventful as dry northwest flow follows behind
the exiting low and high pressure builds back in. It will be
sunny through the week and temperatures will rise a bit each day
through Wed then remaining about the same through the remainder of
the week with highs ranging in the 70s for the most par
Temperatures will drop a few degrees on Friday as an upper-level
trough approaches Northern California and high cloud cover
increases. latest models are showing the potential for a more
significant storm system developing across the eastern PAC next
weekend into early next week. Still some timing differences, but
ensembles in good agreement for some precip by late next weekend
into the following Monday. We certainly need the rain after two
very dry months.
&&
.AVIATION...29/1402Z.
At 12Z, the marine layer depth was around 1000 ft deep at KLAX.
Low clouds and patchy dense fog have pushed into the Central
Coast and portions of the Santa Ynez Valley. Conds were mostly
LIFR to VLIFR. Conds are expected to become VFR by mid to late
morning. Elsewhere, some IFR to LIFR cigs may push into coastal
sections of L.A. and VTU Counties for a few hours this morning.
Low clouds are expected to push into coastal areas this evening,
then into the valleys by midnight. Conds should be low MVFR to
high IFR, but should improve in all areas overnight as the marine
layer deepens. There could be some local drizzle or light rain late.
KLAX...Low confidence in the 12Z TAF. There is a 40% chance of
IFR cigs between 14Z and 18Z this morning. There is a 30% chance
that cigs will arrive as early as 01Z this evening, and there is a
30% chance that cigs will be in the IFR category for a few hours
this evening. There is a 20% chance of east winds of 8-10 knots
through 19Z this morning.
KBUR...Moderate to high confidence in the 12Z TAF. VFR conditions
are expected through this evening. There is a 20% chance that cigs
will not arrive until 09Z tonight. There is a 30% chance that cigs
will be in the IFR category for a few hours tonight.
&&
.MARINE...29/828 AM.
For the Outer Waters, moderate to high confidence in the
forecast. Small Craft Advisory (SCA) level NW winds will
overspread the waters this morning, and will likely reach Gale
Force across the northern two zones (PZZ670/673) this afternoon,
and the southern zone (PZZ676) this evening. Gale Force winds are
expected to continue thru Sun evening in the southern zone, and
thru late Sun night elsewhere. After the winds drop below Gale
levels, winds and seas are expected to remain at or above SCA
levels thru at least Monday evening. Seas will likely remain above
SCA levels thru late Mon night, and winds may remain above SCA
levels into Tue.
For the Inner Waters north of Pt. Sal, moderate to high
confidence in the forecast. High confidence in NW winds reaching
SCA levels by early this afternoon, and winds will likely reach
Gale Force at times late this afternoon thru Sun evening. After
that, SCA level seas will likely continue thru Mon, and winds may
reach SCA levels again Mon afternoon and evening.
For the Inner Waters south of Pt. Conception, moderate confidence
in the forecast. Winds and seas should remain below SCA levels
thru this afternoon, except across western portion of the SBA
Channel, where winds will likely reach SCA levels late this
afternoon. SCA level winds are expected to overspread the SBA
Channel and the southern inner waters this evening. Winds will
likely reach Gale Force across the SBA Channel late tonight, and
the remainder of the inner waters Sun morning. Gale force winds
will continue thru Sun evening, then SCA conds will likely
continue thru late Sun night. There is a 40% chance of SCA level
winds Mon afternoon and evening.
There is a slight chance of thunderstorms across the waters
Sunday afternoon and evening.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...High Surf Advisory in effect from 4 PM this afternoon to 4 PM
PST Monday for zones 34-35. (See LAXCFWLOX).
PZ...Small Craft Advisory in effect until 3 PM PST this afternoon
for zones 645-670-673. (See LAXMWWLOX).
Gale Warning in effect from 3 PM this afternoon to 9 PM PST
Sunday for zone 645. (See LAXMWWLOX).
Small Craft Advisory in effect from 3 PM this afternoon to 3
AM PST Sunday for zone 650. (See LAXMWWLOX).
Gale Warning in effect from 3 AM to 9 PM PST Sunday for zone
650. (See LAXMWWLOX).
Small Craft Advisory in effect from 9 PM this evening to 9 AM
PST Sunday for zone 655. (See LAXMWWLOX).
Gale Warning in effect from 9 AM to 9 PM PST Sunday for zone
655. (See LAXMWWLOX).
Gale Warning in effect from 3 PM this afternoon to 3 AM PST
Monday for zones 670-673. (See LAXMWWLOX).
Small Craft Advisory in effect from 3 PM this afternoon to 9
PM PST this evening for zone 676. (See LAXMWWLOX).
Gale Warning in effect from 9 PM this evening to 9 PM PST
Sunday for zone 676. (See LAXMWWLOX).
&&
.HAZARD POTENTIAL OUTLOOK (MON-FRI).
Gusty northerly winds may affect the area on Monday, possibly
advisory level in some locations.
&&
PUBLIC...MW/kaplan
AVIATION...DB
MARINE...DB/Sirard
SYNOPSIS...Stewart
weather.gov/losangelesThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 29, 3:23 AM PST | Gale Warning | LOX | 35 hr | |
| Feb 29, 2:05 PM PST | Beach Hazards Statement | LOX | Los Angeles | 55 hr |
| Feb 29, 2:05 PM PST | Small Craft Advisory | LOX | 13 hr |
Nearby
Wind Advisories in California, 2020Every wind advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.